WARING'S PROBLEM FOR RATIONAL FUNCTIONS IN ONE VARIABLE

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 73
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorIm, Bo-Haeko
dc.contributor.authorLarsen, Michaelko
dc.date.accessioned2020-07-20T05:55:16Z-
dc.date.available2020-07-20T05:55:16Z-
dc.date.created2020-07-20-
dc.date.created2020-07-20-
dc.date.issued2020-06-
dc.identifier.citationQUARTERLY JOURNAL OF MATHEMATICS, v.71, no.2, pp.439 - 449-
dc.identifier.issn0033-5606-
dc.identifier.urihttp://hdl.handle.net/10203/275553-
dc.description.abstractLet f is an element of Q(x) be a non-constant rational function. We consider 'Waring's problem for f(x),' i.e., whether every element of Q can be written as a bounded sum of elements of {f(a) vertical bar a is an element of Q}. For rational functions of degree 2, we give necessary and sufficient conditions. For higher degrees, we prove that every polynomial of odd degree and every odd Laurent polynomial satisfies Waring's problem. We also consider the 'easier Waring's problem': whether every element of Q can be represented as a bounded sum of elements of {+/- f(a) vertical bar a is an element of Q}.-
dc.languageEnglish-
dc.publisherOXFORD UNIV PRESS-
dc.titleWARING'S PROBLEM FOR RATIONAL FUNCTIONS IN ONE VARIABLE-
dc.typeArticle-
dc.identifier.wosid000544191500002-
dc.type.rimsART-
dc.citation.volume71-
dc.citation.issue2-
dc.citation.beginningpage439-
dc.citation.endingpage449-
dc.citation.publicationnameQUARTERLY JOURNAL OF MATHEMATICS-
dc.identifier.doi10.1093/qmathj/haz052-
dc.contributor.localauthorIm, Bo-Hae-
dc.contributor.nonIdAuthorLarsen, Michael-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorWaring&apos-
dc.subject.keywordAuthors problem-
dc.subject.keywordAuthoreasier Waring&apos-
dc.subject.keywordAuthors problem-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0